MathSciNet Relay Station
MathSciNet bibliographic data
MR1600090 (2000a:57057) 57N80 (57P05)
Wu, Jyh-Yang A generalization of a theorem of Edwards. Proc. Amer. Math. Soc. 127 (1999), no. 10, 3119–3123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement